MathSciNet Relay Station
MathSciNet bibliographic data
MR2419479 37F10 (30D05 37F15 37F45 37F50)
Drasin, David; Okuyama, Yûsuke Singularities of Schröder maps and unhyperbolicity of rational functions. Comput. Methods Funct. Theory 8 (2008), no. 1-2, 285–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement